Alert archive / California / Gale Warnings in 2014

Gale Warning 14, NWS Eureka, CA

June 29, 2014

NWS Eureka, CA issued this gale warning at Jun 29, 2014, 2:57 PM PDT. It was in force for 30 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 29, 2014, 2:57 PM PDT (21:57 UTC)
Expired
Jun 30, 2014, 8:27 PM PDT
In force
30 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

081 
WHUS76 KEKA 292157
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
257 PM PDT SUN JUN 29 2014

PZZ470-475-300600-
/O.EXT.KEKA.SC.Y.0053.000000T0000Z-140629T2200Z/
/O.UPG.KEKA.GL.A.0009.140630T0400Z-140701T1000Z/
/O.NEW.KEKA.GL.W.0014.140629T2200Z-140701T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
257 PM PDT SUN JUN 29 2014

...GALE WARNING IN EFFECT UNTIL 3 AM PDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 3 AM PDT TUESDAY. THE SMALL
CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON.

* WINDS...NORTH 15 TO 25 KT WITH A FEW GUSTS TO 35 KT IN THE
  AFTERNOON. GALE FORCE GUSTS ARE EXPECTED TO BECOME MORE FREQUENT
  LATE THIS EVENING AND INTO MONDAY. WINDS ARE EXPECTED TO PEAK
  MONDAY AFTERNOON. 

* WAVES...WESTERLY 6 FT AT 11 SECONDS AND NORTHERLY 8 FT AT 6
  SECONDS. THE SEA STATE WILL BECOME DOMINATED BY STEEP SHORT
  PERIOD NORTHERLY SEAS AT 10 TO 12 FT THIS EVENING. STEEP WAVES
  WILL DIMINISH SLIGHTLY BUT CONTINUE TO DOMINATE THE REMAINDER
  OF THE WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ455-300600-
/O.CON.KEKA.SC.Y.0053.000000T0000Z-140701T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
257 PM PDT SUN JUN 29 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY. 

* WINDS...NORTH 15 TO 25 KT WITH GUSTS TO 30 KT AROUND CAPE 
  MENDOCINO AND POINT ARENA. WINDS WILL BE LIGHTER NEAR THE 
  IMMEDIATE COAST BETWEEN POINT DELGADA AND FORT BRAGG. WINDS 
  ARE FORECAST TO REMAIN ELEVATED AND GUSTY THROUGH THE WEEK. 

* WAVES...STEEP SHORT PERIOD WILL BEGIN TO DOMINATE THE SEA STATE
  TODAY WITH HEIGHTS BUILDING TO 10 TO 11 FT AT 9 TO 10  SECONDS.
  STEEP SEAS WILL CONTINUE THROUGH THE WEEK DUE TO MODERATE TO
  STRONG NORTHERLY WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-300600-
/O.CON.KEKA.SC.Y.0053.140629T2200Z-140701T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
257 PM PDT SUN JUN 29 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY. 

* WINDS...NORTH 15 TO 20 KT WITH A FEW GUSTS TO 25 KT IN THE 
  AFTERNOON. WINDS WILL DIMINISH SLIGHTLY ON TUESDAY. 

* WAVES...STEEP SHORT PERIOD WIND WAVES WILL BEGIN TO DOMINATE THE
  SEA STATE TODAY WITH HEIGHTS AROUND 8 TO 11 FT AT 9 SECONDS.
  STEEP SEAS WILL DIMINISH A BIT ON TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
6 follow-up statements
370 
WHUS76 KEKA 292158
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
258 PM PDT SUN JUN 29 2014

PZZ470-475-300600-
/O.EXP.KEKA.SC.Y.0053.000000T0000Z-140629T2200Z/
/O.CON.KEKA.GL.W.0014.140629T2200Z-140701T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
258 PM PDT SUN JUN 29 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY. 

* WINDS...NORTH 15 TO 25 KT WITH A FEW GUSTS TO 35 KT IN THE 
  AFTERNOON. GALE FORCE GUSTS ARE EXPECTED TO BECOME MORE 
  FREQUENT LATE THIS EVENING AND INTO MONDAY. WINDS ARE EXPECTED 
  TO PEAK MONDAY AFTERNOON. 

* WAVES...WESTERLY 6 FT AT 11 SECONDS AND NORTHERLY 8 FT AT 6
  SECONDS. THE SEA STATE WILL BECOME DOMINATED BY STEEP SHORT
  PERIOD NORTHERLY SEAS AT 10 TO 12 FT THIS EVENING. STEEP WAVES
  WILL DIMINISH SLIGHTLY BUT CONTINUE TO DOMINATE THE REMAINDER OF
  THE WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-300600-
/O.CON.KEKA.SC.Y.0053.140629T2200Z-140701T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
258 PM PDT SUN JUN 29 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY. 

* WINDS...NORTH 15 TO 20 KT WITH A FEW GUSTS TO 25 KT IN THE 
  AFTERNOON. WINDS WILL DIMINISH SLIGHTLY ON TUESDAY. 

* WAVES...STEEP SHORT PERIOD WIND WAVES WILL BEGIN TO DOMINATE 
  THE SEA STATE TODAY WITH HEIGHTS AROUND 8 TO 11 FT AT 9 
  SECONDS. STEEP SEAS WILL DIMINISH A BIT ON TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ455-300600-
/O.CON.KEKA.SC.Y.0053.000000T0000Z-140701T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
258 PM PDT SUN JUN 29 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY. 

* WINDS...NORTH 15 TO 25 KT WITH GUSTS TO 30 KT AROUND CAPE 
  MENDOCINO AND POINT ARENA. WINDS WILL BE LIGHTER NEAR THE 
  IMMEDIATE COAST BETWEEN POINT DELGADA AND FORT BRAGG. WINDS 
  ARE FORECAST TO REMAIN ELEVATED AND GUSTY THROUGH THE WEEK. 

* WAVES...STEEP SHORT PERIOD WILL BEGIN TO DOMINATE THE SEA 
  STATE TODAY WITH HEIGHTS BUILDING TO 10 TO 11 FT AT 9 TO 10 
  SECONDS. STEEP SEAS WILL CONTINUE THROUGH THE WEEK DUE TO 
  MODERATE TO STRONG NORTHERLY WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
835 
WHUS76 KEKA 300341
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
841 PM PDT SUN JUN 29 2014

PZZ470-475-301145-
/O.CON.KEKA.GL.W.0014.000000T0000Z-140701T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
841 PM PDT SUN JUN 29 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY. 

* WINDS...NORTH 15 TO 25 KT WITH FREQUENT GUSTS TO 35 KT THROUGH
  MONDAY NIGHT. WINDS ARE EXPECTED TO PEAK MONDAY AFTERNOON.

* WAVES...THE SEA STATE WILL BECOME DOMINATED BY STEEP 10 TO 12 FT
  WAVES TONIGHT THROUGH MONDAY. STEEP WAVES WILL DIMINISH SLIGHTLY BUT
  CONTINUE TO DOMINATE THE REMAINDER OF THE WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-455-301145-
/O.CON.KEKA.SC.Y.0053.000000T0000Z-140701T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
841 PM PDT SUN JUN 29 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY. 

* WINDS...NORTH 15 TO 20 KT WITH A FEW GUSTS TO 25 KT TONIGHT. 
WINDS WILL DIMINISH SLIGHTLY ON TUESDAY. 

* WAVES...STEEP SHORT PERIOD WAVES WILL CONTINUE TO DOMINATE THE
  SEA STATE TONIGHT WITH HEIGHTS AROUND 8 TO 11 FT AT 9 SECONDS.
  STEEP SEAS WILL DIMINISH A BIT ON TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
461 
WHUS76 KEKA 301007
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
307 AM PDT MON JUN 30 2014

PZZ470-475-301815-
/O.CON.KEKA.GL.W.0014.000000T0000Z-140701T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
307 AM PDT MON JUN 30 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY...

* WINDS...NORTH 20 TO 30 KT WITH GUSTS TO 35 KT THROUGH MONDAY
  NIGHT. WINDS WILL PEAK LATE MONDAY AFTERNOON AND EVENING.

* WAVES...STEEP SHORT PERIOD WIND DRIVEN SEAS OF AROUND 12 FEET
  THROUGH THIS EVENING. STEEP WAVES WILL DIMINISH SLIGHTLY ON
  TUESDAY BUT CONTINUE TO DOMINATE THE REMAINDER OF THE WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-455-301815-
/O.CON.KEKA.SC.Y.0053.000000T0000Z-140701T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
307 AM PDT MON JUN 30 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM TUESDAY...

* WINDS...N 5 TO 15 KT EXCEPT 15 TO 25 KT NEAR PROMINENT POINTS
  AND CAPES. WINDS WILL DIMINISH SLIGHTLY ON TUESDAY.

* WAVES...STEEP SHORT PERIOD WIND DRIVEN SEAS WILL CONTINUE TO
  DOMINATE THE SEA STATE TODAY WITH HEIGHTS AROUND 9 TO 11 FT.
  HEIGHTS WILL SUBSIDE SLIGHTLY ON TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
970 
WHUS76 KEKA 301611
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
911 AM PDT MON JUN 30 2014

PZZ470-475-010015-
/O.CON.KEKA.GL.W.0014.000000T0000Z-140701T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
911 AM PDT MON JUN 30 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY. 

* WINDS...NORTH 20 TO 30 KT WITH GUSTS TO 35 KT THROUGH MONDAY 
  NIGHT. WINDS WILL PEAK LATE THIS AFTERNOON AND EVENING. 

* WAVES...STEEP SHORT PERIOD WIND DRIVEN SEAS OF AROUND 12 FEET 
  THROUGH THIS EVENING. STEEP WAVES WILL DIMINISH SLIGHTLY ON 
  TUESDAY BUT CONTINUE TO DOMINATE THE REMAINDER OF THE WEEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-455-010015-
/O.CON.KEKA.SC.Y.0053.000000T0000Z-140701T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
911 AM PDT MON JUN 30 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY. 

* WINDS...N 5 TO 15 KT EXCEPT 15 TO 25 KT NEAR PROMINENT POINTS 
  AND CAPES. WINDS WILL DIMINISH SLIGHTLY ON TUESDAY. 

* WAVES...STEEP SHORT PERIOD WIND DRIVEN SEAS WILL CONTINUE TO 
  DOMINATE THE SEA STATE TODAY WITH HEIGHTS AROUND 9 TO 11 FT. 
  HEIGHTS WILL SUBSIDE SLIGHTLY ON TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
752 
WHUS76 KEKA 302114
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
214 PM PDT MON JUN 30 2014

PZZ470-475-010515-
/O.CON.KEKA.GL.W.0014.000000T0000Z-140701T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
214 PM PDT MON JUN 30 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY. 

* WINDS...NORTH 20 TO 30 KT WITH GUSTS TO 35 KT THROUGH MONDAY 
  NIGHT. WINDS WILL PEAK LATE THIS AFTERNOON AND EVENING. 

* WAVES...STEEP SHORT PERIOD WIND DRIVEN SEAS OF 10 TO 12 FEET
  WILL PERSIST THROUGH THIS EVENING. STEEP WAVES WILL DIMINISH ON
  TUESDAY BUT CONTINUE TO DOMINATE THE REMAINDER OF THE WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-455-010515-
/O.CON.KEKA.SC.Y.0053.000000T0000Z-140701T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
214 PM PDT MON JUN 30 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY. 

* WINDS...N 5 TO 15 KT EXCEPT 15 TO 25 KT NEAR PROMINENT POINTS 
  AND CAPES. WINDS WILL DIMINISH SLIGHTLY ON TUESDAY. 

* WAVES...STEEP SHORT PERIOD WIND DRIVEN SEAS WILL CONTINUE TO
  DOMINATE THE SEA STATE TODAY WITH HEIGHTS AROUND 9 TO 10 FT.
  HEIGHTS WILL SUBSIDE ON TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
981 
WHUS76 KEKA 010327
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
827 PM PDT MON JUN 30 2014

PZZ470-011130-
/O.CAN.KEKA.GL.W.0014.000000T0000Z-140701T1000Z/
/O.EXB.KEKA.SC.Y.0053.000000T0000Z-140702T0300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
827 PM PDT MON JUN 30 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM PDT TUESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM PDT TUESDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

* WINDS... NW 15 TO 25 KT DIMINISHING TO 10 TO 15 KT ON TUESDAY.

* WAVES...STEEP SHORT PERIOD WIND DRIVEN SEAS WILL CONTINUE TO
  DOMINATE THE SEA STATE TONIGHT WITH HEIGHTS AROUND 8 TO 9 FT.
  HEIGHTS WILL SUBSIDE ON TUESDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-011130-
/O.CAN.KEKA.GL.W.0014.000000T0000Z-140701T1000Z/
/O.EXB.KEKA.SC.Y.0053.000000T0000Z-140705T0400Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
827 PM PDT MON JUN 30 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT FRIDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT FRIDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

* WINDS...N 15 TO 25 KT THROUGH FRIDAY.

* WAVES...STEEP SHORT PERIOD WIND DRIVEN SEAS WILL CONTINUE TO
  DOMINATE THE SEA STATE TONIGHT WITH HEIGHTS AROUND 8 TO 9 FT.
  HEIGHTS WILL SUBSIDE ON TUESDAY.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-011000-
/O.CON.KEKA.SC.Y.0053.000000T0000Z-140701T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
827 PM PDT MON JUN 30 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY. 

* WINDS...N 5 TO 15 KT EXCEPT 15 TO 25 KT NEAR PROMINENT POINTS
  AND CAPES. WINDS WILL DIMINISH ON TUESDAY.

* WAVES...STEEP SHORT PERIOD WIND DRIVEN SEAS WILL CONTINUE TO
  DOMINATE THE SEA STATE TONIGHT WITH HEIGHTS AROUND 8 TO 9 FT.
  HEIGHTS WILL SUBSIDE ON TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Jun 29, 9:27 AM PDT, 5 hours 30 minutes earlier.

Area forecast discussion, Jun 29, 9:27 AM PDT, 5 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
927 AM PDT SUN JUN 29 2014

.SYNOPSIS...BUILDING HIGH PRESSURE WILL RESULT IN WARM AND DRY
WEATHER THROUGH TUESDAY. A SLIGHT THREAT OF THUNDERSTORMS EXISTS
EARLY NEXT WEEK AS WEAK DISTURBANCES PASS OVER NORTHERN CA.

&&

SHORT TERM...(THROUGH WEDNESDAY) AN UPPER LEVEL RIDGE WILL BUILD
OVER THE REGION THROUGH TUESDAY BRINGING WARMING TEMPERATURES AND
GENERALLY DRY CONDITIONS. AFTERNOON HIGH TEMPERATURES ACROSS THE
INTERIOR VALLEYS WILL RANGE FROM THE LOWER 90S TO LOWER 100S
MONDAY AND TUESDAY. OFFSHORE FLOW LOOKS TO BE MINIMAL SO COASTAL
HIGH TEMPERATURES WILL REMAIN PRIMARILY IN THE 60S...THOUGH SOME
70 DEGREE TEMPS WILL BE POSSIBLE ALONG THE EXTREME SOUTHERN
HUMBOLDT AND NORTHERN MENDOCINO COASTS.

THE OTHER CONCERN IS THE POTENTIAL FOR ELEVATED THUNDERSTORMS AS
MODELS CONTINUE TO INDICATE A WEAK UPPER LEVEL WAVE MOVING OVER THE
REGION MONDAY NIGHT INTO TUESDAY WITHIN THE RIDGE. CURRENT WATER
VAPOR IMAGES SUPPORT THIS SOLUTION AS A WEAK SHORT WAVE CONTINUES
TO APPROACH THE NORTH COAST FROM THE SOUTHWEST. MODELS CONTINUE
TO INDICATE GOOD MID AND UPPER LEVEL LAPSE RATES AS A SMALL JET
STREAK SLIDES EAST INTO NORTHERN CALIFORNIA BY EARLY TUESDAY
MORNING. THERE HAS BEEN SOME CONVECTIVE PRECIPITATION PRODUCED BY
THE GFS IN PREVIOUS MODEL RUNS TUESDAY MORNING INTO TUESDAY
AFTERNOON...CURRENT MODELS INDICATE IT BY TUESDAY AFTERNOON. THE
SREF CONTINUES TO INDICATE AROUND 500 J/KG OF MUCAPE OVER HIGHER
TERRAIN AND NEGATIVE LI VALUES. A SLIGHT CHANCE OF DRY
THUNDERSTORMS IS FORECAST TUESDAY AFTERNOON THROUGH WEDNESDAY. MKN

.LONG TERM...MODELS HINT AT THE POSSIBILITY OF A FEW LINGERING TSTMS
OVER THE TRINITY HORN ON THU, BUT CONFIDENCE IS NOT HIGH ENOUGH TO
SHOW IT IN THE FORECAST AT THIS POINT. BY THU AND FRI AN UPPER RIDGE
WILL BEGIN TO DEVELOP OVER THE WESTERN CONUS WHILE A BROAD UPPER
TROUGH LINGERS OFF THE COAST. SEASONAL TEMPS WITH DRY CONDITIONS ARE
EXPECTED TO CONTINUE WHILE NW CAL SITS BETWEEN A RIDGE AND TROUGH.
BFG

&&

.MARINE...HIGH PRESSURE SITUATED NEAR 38N140W WILL CONTINUE TO
STRENGTHEN AS IT DRIFTS TOWARD THE COAST. THIS IS CAUSING THE
SURFACE PRESSURE GRADIENT OVER THE COASTAL WATERS TO TIGHTEN
YIELDING STRONG TO GALE FORCE WINDS THROUGH MONDAY. A MORNING ASCAT
PASS IS ALREADY SHOWING WINDS OF 12 TO 22 KT. INCREASING WINDS WILL
ALSO BRING LARGE STEEP SEAS. AN UPPER TROUGH APPROACHING THE AREA
MID WEEK WILL DISRUPT THE GRADIENT SLIGHTLY ALLOWING WINDS TO DROP,
BUT BY ONLY A FEW KNOTS AS THE SURFACE HIGH PRESSURE REMAINS STRONG.
WINDS WILL INCREASE AGAIN BEHIND THE TROUGH FOR SECOND HALF OF THE
WEEK. WITH WINDS ALREADY RESPONDING TO THE TIGHTENING PRESSURE
GRADIENT, WENT AHEAD AND BEGAN THE SMALL CRAFT ADVISORY THIS MORNING
FOR THE SOUTHERN WATERS AND MOVED UP THE START TO 9AM FOR THE
NORTHERN OUTER WATERS. ALSO MOVED UP THE START TIME FOR THE GALE
WATCH. WILL PUNT TO THE DAY CREW FOR ACTUAL HOISTING OF THE GALE
WARNING AS THERE REMAINS SOME UNCERTAINTY OF WIND SPEED COVERAGE. A
LATE MORNING SCAT PASS COULD HELP SOLIDIFY A GALE WARNING FOR THE
OUTER WATERS. IN TERM OF HIGHER WIND COVERAGE, MODELS ARE SHOWING A
HOLE OF LIGHTER WINDS ALONG THE HUMBOLDT COAST SOUTH OF ABOUT ORICK.
OTHERWISE WINDS WILL FILTER RIGHT IN TOWARD THE COAST ACROSS DEL
NORTE AND MENDOCINO COUNTIES. BFG

&&

AVIATION...SKIES HAVE MAINLY CLEARED THIS MORNING ACROSS NW CA. THE
EXCEPTION IS THE EEL RIVER DELTA...BUT THESE ARE EXPECTED TO CLEAR
LATER THIS MORNING. GUSTY WINDS TO 25KT ARE EXPECTED ALONG THE
COAST THIS AFTERNOON AND EVENING. TONIGHT THERE MAY BE A FEW
CLOUDS ALONG THE COAST...BUT WEAK OFFSHORE FLOW WILL LIKELY KEEP
THEM CONTAINED TO THE EEL RIVER DELTA AND HUMBOLDT COUNTY COAST.
OTHERWISE SKIES WILL REMAIN CLEAR WITH MUCH LESS STRATUS COVERAGE
THAN PREVIOUS NIGHTS.

&&

FIRE WEATHER...NEAR 100 DEGREE TEMPERATURES ACROSS INLAND VALLEYS
AND LOWER SLOPES WILL CONTRIBUTE TO ADDITIONAL DRYING OF FUELS
MONDAY AND TUESDAY. GOOD NEWS IS THERE IS VERY LITTLE OFFSHORE
COMPONENT TO THE WIND FIELDS AT NIGHT OR DURING THE MORNING HOURS
ALLOWING SOME DECENT RECOVERIES DURING THIS 2 DAY HEAT EVENT. ANOTHER
ITEM OF FIRE WEATHER INTEREST IS A FEW WEAK UPPER LEVEL
DISTURBANCES OVER THE PACIFIC THAT WILL GET ENTRAINED IN THE
WESTERLY FLOW. THIS WILL CONTRIBUTE TO INSTABILITY AND IF
SUFFICIENT MOISTURE IS PRESENT...THE DEVELOPMENT OF ISOLATED
THUNDERSTORMS MOVING WEST TO EAST ACROSS NORTHWEST CA. THE LOW
LEVEL AIR MASS WILL BE QUITE DRY AND TSTORM BASES SHOULD BE
HIGH...THUS ANY STORMS THAT FORM WOULD LIKELY BE DRY. AT THIS TIME
THE BEST WINDOW FOR STORMS LOOKS TO BE FROM TUESDAY AFTERNOON
THROUGH WEDNESDAY OVER THE INTERIOR MOUNTAINS. CONSIDERABLE
UNCERTAINTY CONTINUES IN THE FORECAST AND STORMS COULD RANGE
FARTHER WEST. MKN

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
     SMALL CRAFT ADVISORY FROM 3 PM THIS AFTERNOON TO 3 AM PDT
     TUESDAY PZZ450.

     GALE WATCH FROM 9 PM PDT THIS EVENING THROUGH LATE MONDAY
     NIGHT PZZ470-475.

     SMALL CRAFT ADVISORY UNTIL 9 PM PDT THIS EVENING PZZ470-475.

     SMALL CRAFT ADVISORY UNTIL 3 AM PDT TUESDAY PZZ455.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Jun 29, 4:56 AM PDT, 10 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
456 AM PDT SUN JUN 29 2014

CAZ003-004-076-301200-
NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR-
456 AM PDT SUN JUN 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A CONSIDERABLE WARMING TREND WILL START TODAY AS HIGH
PRESSURE BUILDS OVER NORTHERN CALIFORNIA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE HOTTEST TEMPERATURES WILL OCCUR MONDAY AND TUESDAY WITH HIGHS
IN THE 90S TO LOWER 100S. PLAN FOR HOT WEATHER AND AVOID OUTDOOR
WORK AND ACTIVITIES EARLY NEXT WEEK. IF THIS IS NOT
POSSIBLE...THEN MOVE OUTDOOR WORK TO THE COOLER MORNING HOURS AND
DRINK PLENTY OF WATER.

THERE IS A SLIGHT CHANCE OF DRY THUNDERSTORMS TUESDAY AFTERNOON
THROUGH POSSIBLY AS LATE AS WEDNESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR
WEATHER.GOV/EUREKA.

CAZ001-002-301200-
REDWOOD COAST-MENDOCINO COAST-
456 AM PDT SUN JUN 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR
WEATHER.GOV/EUREKA.

Nearby

Gale Warnings in California, 2014Every gale warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.